Greece
Calamos Supports GreeceCalamos Supports Greece
GreekReporter.com Greece Two Women Die of Blood Clots in Greece, Cyprus After AstraZeneca Shot

Two Women Die of Blood Clots in Greece, Cyprus After AstraZeneca Shot

AstraZeneca
Model Stephanie Dubois died after suffering thrombosis and a cerebral hemorrhage after receiving her AstraZeneca vaccine on Cyprus this week. Credit: Facebook/ Stephanie Dubois

Two women, in Greece and Cyprus, have died after having been vaccinated with the AstraZeneca inoculation and suffering thrombosis, or blood clots.

The grim development happen after the resumption of the AstraZeneca vaccination campaign after it had been paused by the European Medicines Agency back in April, when several individuals died in Europe and several more suffered blood clots after they had received the AstraZeneca product.

In Mytilene, the capital of Lesvos Island in Greece, a 63-year-old woman succumbed after experiencing thrombosis subsequent to her AstraZeneca inoculation. She had been hospitalized at the Vostaneio Hospital on the island since April 1 for thrombosis.

According to a report from the news website in.gr, the woman had suffered a thromboembolic event just a few days after receiving her AstraZeneca vaccination at Lesvos’ Kalloni Health Center.

EMA now investigating Lesvos death

This appears to be the only death that has been officially attributed to vaccination at this point. Her death has been duly reported to the European Medicines Agency as well as Greece’s National Medicines Agency and the National Vaccination Committee.

Maria Theodoridou, the President of the National Vaccination Committee, addressed the fatality during the regular briefing held at the Ministry of Health in April.

As she reported back on April 5, “Approximately 346,000 doses of AstaZeneca vaccine have been distributed in Greece. One incident had been reported to the agency by that time, she stated, adding that despite widespread concerns, the proven effectiveness of the vaccine outweighed the low probability of thrombosis and thrombocytopenia.

At the same time, the relatively few cases of young people who presented with embolic episodes and blood clotting disorders after their vaccination continue to cause concern. Back in February, a Greek professor suddenly collapsed while speaking with his colleagues after the had received the AstraZeneca vaccine.

At present three more cases are being investigated following the provisional finding of thrombosis cases on the island of Crete.

Scientists from the Committee of Pharmacovigilance of the AEO, are now speaking about their possible correlation with the AstraZeneca vaccine and the new case of thrombosis presented in a 48-year-old woman from Thebes who had received the Johnson & Johnson vaccine.

A total of four cases of blood clots in connection with the AstraZeneca vaccine in Greece are now being investigated by experts to determine if they are related to vaccines.

Although thrombosis is a rare occurrence after the reception of adenovirus vaccines, the scattered cases present an ongoing concern for the medical community.

Greek health experts state that 4-5 people will experience a complication in one million people who receive vaccines.

Theodoros Vasilakopoulos, a professor of pulmonology, also spoke about such incidents to the Greek press.

Asked about the 44-year-old in Crete who is now in extremely critical condition after thrombosis occurred after her vaccination, he admitted that it has now been proven that “out of a million people who get the vaccine, 4-5 people will get a complication from it.”

“If you do not get the vaccine, you are much more at risk than if you get the vaccine,” he added, however.

Athena Linou, a Professor of Epidemiology, at the EKPA School of Medicine and the President of the Prolepsis Institute of Preventive, Environmental and Occupational Medicine, also expressed her concern, saying: “I am afraid that we will see other such cases and the state should take care of with Astrazeneca and Johnson & Johnson older people and mostly men.

“It should not be done (i.e., vaccination at younger ages) and no country does it anymore. The recommendation is to avoid non-mRNA vaccines, because there is a risk of a thromboembolic event that is not a typical, but a rare, syndrome.”

According to Linou, Greece may not achieved complete immunity before the end of the summer but we will be in a much better position.

Grim news came out of Cyprus on Tuesday as a 39-year-old female model died from thrombosis after being stricken subsequent to her AstraZeneca inoculation.

Her last words on her deathbed were “I feel horrible.” The shocking news comes after she herself had written of her side effects experienced after he AstraZeneca vaccine.

The 39-year old Briton who lived in Cyprus passed away just a few days after receiving her inoculation.

Stephanie Dubois, who was a professional model, was vaccinated on May 6; she wrote in her social media posts that she was not feeling well. “I feel horrible,” she wrote in a haunting post.

On May 14, Dubois wrote a second post about her health, revealing that she had woken up trembling, with joint pain, dizziness, headache and shortness of breath.

She had reported that he was afraid that she had contracted the coronavirus, but she took a test and it came out negative. The striking 39-year-old wrote that she was baffled as to why she felt so ill, adding that she had been given “serum” and that she would undergo blood tests to see what was happening to her.

She was initially transported to Paphos Hospital with a thromboembolic event, but when her health deteriorated even further, she was transported to Nicosia after suffering a cerebral hemorrhage.

Cyprus’ Ministry of Health forwarded all the relevant information on Dubois’ death to the European Medicines Agency so that there can be an official investigation regarding the death of the 39-year-old and its possible connection to the AstraZeneca vaccine.

A GoFundMe page created by Kamran Abassalty for the unfortunate woman’s funeral has raised £ 3,005 so far.

The death of the 39-year-old model, along with the news of three new cases of thrombosis after AstraZeneca inoculations have caused great concern in Cyprus. Many women have now canceled their vaccination appointments, while others are not appearing for their second dose.

See all the latest news from Greece and the world at Greekreporter.com. Contact our newsroom to report an update or send your story, photos and videos. Follow GR on Google News and subscribe here to our daily email!




Related Posts